New Users
Connect

Panorama

New York, NY, United States

July 27th - 29th

Event Info

Clean Vibes at Panorama


Volunteer with Clean Vibes at Panorama in exchange for your ticket to the festival!

 

**Please be advised that this registration page is for CLEAN VIBES, the event waste & recycling provider, specifically, and is separate from the general festival volunteer program. Registrations between the two programs is non-transferrable.**


Clean Vibes will have THREE positions available at this event:
 

DURING SHOW CLEAN-UP Volunteers must commit to THREE 5-hour shifts for a total weekend commitment of 15 hours. Volunteers will be picking up loose litter on the ground and working with the Clean Vibes staff to sweep the venue and vending areas. This position involves stooping, lifting and consolidating large bags of recycling and refuse.  

 

During Show Clean-up Shifts:
Friday, 7/27/18: 1:00PM - 6:00PM or 4:00PM - 9:00PM
Saturday, 7/28/18: 1:00PM - 6:00PM or 4:00PM - 9:00PM
Sunday, 7/29/18: 1:00PM - 6:00PM or 4:00PM - 9:00PM

 

NIGHTLY AFTER SHOW CLEAN-UP Volunteers must commit to THREE 5-hour shifts, one EACH night of the event, for a total of 15 hours and will be providing the important initial sweep through the venue after the crowd has left. They will work with the Clean Vibes crew and fellow volunteers to clean the venue and vending areas of all concert debris. Volunteers must work one shift on each night of the event and will gain admission on all 3 days.  This position entails walking, stooping, bending, lifting and handling event waste and recycling.  

 

Nightly After Show Clean-up Shifts:
Friday, 7/27/18: 11:00PM - 4:00AM
Saturday, 7/28/18: 11:00PM - 4:00AM
Sunday, 7/29/18: 11:00PM - 4:00AM

 

 

POST SHOW CLEAN-UP Volunteers must commit TWO 8-hour shifts after the event on Monday (7/30) and Tuesday (7/31). Volunteers will work with Clean Vibes crew members and fellow volunteers to clear the venue, vending, and camping areas of all event litter and debris. This position entails walking, stooping, bending, lifting and handling event waste and recycling.

 

Post Show Clean-up Shift:
Monday, 7/30/18: 10:00AM - 6:00PM 
Tuesday, 7/31/18: 10:00AM - 6:00PM 
(Lunch will be provided)

 

Work Requirement: 

During Show - 15 hours
Post Show - 16 hours


Accommodation: Volunteers must provide their own lodging.

Check in Date: Friday, July 27, 2018

Get all the facts in the FAQ.

Steps to Confirm Work Position